MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R (ST)
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Hearing Impairment (1881)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is submitted on march 01, 2017.
 
Event or Problem Description
Per the clinic, the patient experienced intermittencies and subsequent loss of connection to the internal device, however, the issue could not be resolved.The implanted device remains.It is unknown if there are plans to explant the device and reimplant the patient with a new device as of the date of this report, march 01, 2017.

Brand Name
NUCLEUS FREEDOM IMPLANT WITH STRAIGHT ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key6367211
Report Number6000034-2017-00475
Device Sequence Number34545
Product Code MCM
UDI-Device Identifier09321502002332
UDI-Public(01)09321502002332(11)101012(17)121012
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Audiologist
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/12/2012
Device Model NumberCI24R (ST)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date02/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR